# SDR DALA2018010500084

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-EVALUATE DENT STA 1290-1338 ACROSS L-22R. DAMAGE AREA WAS REPAIRED PER ETI 88-17-241 REV 4 AND ER/A 494621-14 REV "B" SECTION III.
